Ask an expert
Question

23 Jul 2008

Could it be??
Hello evryone-just need to know....After 7 yrs on the pill, I decided to give my body a break and hopefully conc.I ended with the last of my placebo tabs last week and had a light period (usual as I was on Triphasil).By the end of last week I jst finished my menses-I became ill, was put on an antib, anti-inflammatories and some tabs for my sinus by my doc. Did preg test at doc and -.Been intimate with my partner on Saturday (unprot).

Had a pink discharge on Monday changed to a blood wipe(not even 1 min), stopped and went back to a pink/brown discharge.Was this just my period ending-it was just for that day??Since yesterday my breasts have been very tender and is still now, also have some period pains.Felt some slight nausea but it`s over now.

Thnx for your feedback...Ant
Answer 395 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is probably your body adjusting to being off the Pill. Unfortunately sore breasts and period pains are commoner off the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote